# SDR SWAA2023041715731

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 LT WING 2023-185292<[01] FAULT RESOLVER IN FAULT TTG8Q00JWHBK DUE TO DISCREPANCY IS DUPLICATED;[02] FAULT RESOLVER IN FAULT TTG8Q00JWHBK DUE TO DISCREPANCY IS DUPLICATED
